Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Dizziness, depression, dry throat, abdominal pain, soreness in genitals, suicidal thoughts. On depression medication. Causes for symptoms?

I havnt been feeling too well for the couple weeks and I really don t now what s. Wrong with me I don t now if its the deppression tablets I took if It might be I don t. Now but since I took it I ve been feeling extemley bad I ve been feeling sick,dizzyness,dry throat ,I ve also been hving pain in my abdomen and feeling very sore down below,which I m still hving know,I. Only just starting just started taking my deppression tablets a week ago I hv been on it for monthes know I only recently stopped taking it cause it was making me have suicidel thoughts so thts why I decided to stop taking my tablets,maybe it could be something else wrong with me I don t now
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi angelclrk.

Thanks for your question.

After reading Your problem it seems that you had been episodes of depression for which you are prescribe antidepressant and now you have the side effect of it.

All antidepressant particularly TCA and sometimes SSRI have got anticholinergic side effect so you have dry throat, dizziness(due to postural hypo tension) and some of the SSRI particularly fluoxetine have a side effect of gastritis so you have abdominal pain also remember all antidepressant causes constipation that also causes your pain abdomen.

About your suicidality i can tell no antidepressant produces suicidality it may be due to your disease process which can not control properly by drugs due to inadequate doses,wrong selection of drugs or may be you stop the drug yourself.

The main problem i dont know which drugs you are taking.Dont be frustrated because there are drugs which has very low this kind of side effect.So please visit your psychiatrist,tell him your problem and also ask for any non pharmacological treatment means cognitive behavior therapy he can be thought for you.

But please don't stop the drug.It will increase your problem so much.

Best wishes,

Dr Sourav Ganguly
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor